# SDR GTIA040399

- Difficulty date: March 29, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT NR 3 OUTBOARD FLAP INBOARD VANE METAL GOUGED.  REMOVED COVER SKIN.  LOCATED AND DRILLED HOLES AT NEW COVER SKIN.  INSTALLED NEW SKIN.  (M)
